# SDR IPXA2016102509884

- Difficulty date: October 3, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 4 BANJO FITTING HAS 1 SHEARED FASTENER COMMON TO THE CARRY THROUGH CAP STRAP AFT OF STA 2164.  REPLACED FASTENER AT NR 4 BANJO FITTING IAW EA 011-5530-01-A62-512 REV I/R AND EO MD11-5530-62247-A. (MINOR)
